Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.9

ISSN Imprimer: 2152-5102
ISSN En ligne: 2152-5110

Volumes:
Volume 47, 2020 Volume 46, 2019 Volume 45, 2018 Volume 44, 2017 Volume 43, 2016 Volume 42, 2015 Volume 41, 2014 Volume 40, 2013 Volume 39, 2012 Volume 38, 2011 Volume 37, 2010 Volume 36, 2009 Volume 35, 2008 Volume 34, 2007 Volume 33, 2006 Volume 32, 2005 Volume 31, 2004 Volume 30, 2003 Volume 29, 2002 Volume 28, 2001 Volume 27, 2000 Volume 26, 1999 Volume 25, 1998 Volume 24, 1997 Volume 23, 1996 Volume 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.2018019324
pages 369-375

ANALYTICAL SOLUTION OF MHD VISCOUS FLOW OVER A STRETCHING SHEET BY MULTISTAGE OPTIMAL HOMOTOPY ASYMPTOTIC METHOD

Mehreen Fiza
Department of Mathematics, Abdul Wali Khan University, Mardan 23200, Pakistan
Saeed Islam
Department of Mathematics, Abdul Wali Khan University Mardan, 23200 Pakistan
Hakeem Ullah
Department of Mathematics, Abdul Wali Khan University, Mardan, KP, Pakistan
Farkhanda Chohan
Department of IT, Burraimi University College, Burraimi, Oman
Qayum Shah
Department of Basic Sciences and Islamyat, U.E.T. Peshawar, Khyber 25000, Pakistan

RÉSUMÉ

In this article, the governing equations of magnetohydrodynamics (MHD) viscous flow over a stretching sheet are reduced to an ordinary boundary value problem using a similarity transformation. The new analytical approach multistep optimal homotopy asymptotic method (MOHAM) is formulated and used for the solution of the boundary value problem. The comparison of results of MOHAM with the homotopy perturbation method (HPM), exact solution, and numerical results (Runge-Kutta method) revealed that the new technique is a powerful method for solving boundary layer equations. Also, the solution is plotted for various values of β and M.


Articles with similar content:

APPLICATION OF A NEW ANALYTICAL METHOD FOR THE RICHARDS' EQUATION, BASED ON THE BROOKS AND COREY MODEL
Journal of Porous Media, Vol.19, 2016, issue 11
Jalil Manafian, Mehrdad Lakestani, Ahmet Bekir
HOMOGENEOUS-HETEROGENEOUS REACTIONS IN AN EYRING-POWELL FLUID OVER A STRETCHING SHEET IN A POROUS MEDIUM
Special Topics & Reviews in Porous Media: An International Journal, Vol.7, 2016, issue 1
Faqiha Sultan, Najeeb Alam Khan
OHAM SOLUTION FOR THIN FILM FLOW OF THIRD-GRADE FLUID THROUGH POROUS MEDIUM OVER AN INCLINED PLANE
Heat Transfer Research, Vol.44, 2013, issue 8
Muhammad Sadiq Hashmi, Tahir Mahmood, Nargis Khan
DIFFERENTIAL TRANSFORMATION METHOD-PADÉ TREATMENT FOR MAGNETOHYDRODYNAMIC SLIP FLOWS OF UPPER-CONVECTED MAXWELL FLUIDS ABOVE POROUS STRETCHING SHEETS
Special Topics & Reviews in Porous Media: An International Journal, Vol.9, 2018, issue 4
S. R. Sayyed, Nasreen Bano, B. B. Singh
Three-Dimensional Micropolar Flow due to a Stretching Flat Surface
International Journal of Fluid Mechanics Research, Vol.30, 2003, issue 4
Ioan Pop, M. Jaradat, Ali J. Chamkha